Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Site with SSRI Discontinuation Advice

Posted by FredPotter on April 29, 2010, at 21:18:31

In reply to Re: Site with SSRI Discontinuation Advice Cameron S, posted by conundrum on April 18, 2010, at 7:30:38

The half life of Prozac is so long that I wouldn't have thought a taper was at all necessary. Recently I stopped 40mg citalopram by taking 20mg for 1 day and then nothing - well actually 4 days later I started something that works: Nardil


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FredPotter thread:943655
URL: http://www.dr-bob.org/babble/20100425/msgs/945657.html